# SDR UALA2009041501094

- Difficulty date: April 15, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 31,533 hours, 8,281 cycles
- Engine: Pwa PW4056
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 851801
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT ASSY MSG.  FLIGHT DIVERTED.  BITE CHK PROX SWITCH ELEX UNIT SHOW SENSOR 303 RT 9 INBD FAILED.  RPLD SENSOR S303, OP CKD OKAY. BITE TEST OK.
